13 Nov 2011
Hello jewels480. I would say, its going to take some time. A few months maybe. Guessing, I honestly can't say in as much as I've not been on ritalin. I suppose its how hard you abused yourself, meaning how often, that type of thing, how many pills you were taking. Are you still planning to take the drug. Was it prescribed? Just whatever you decide, if you do decide to stop, plan a taper, because the withdrawls can be harmfull, have a good Sunday, and I hope things go well for you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... she was my foster daughter and now reunified with mom but i feel her unstable homelife is the problem so now she has the doctor give her this ...
2 answers • 13 Feb 2010
Ritalin was given a few moths ago with good results. Patient takes tablets of 15 twice a day. We are interested to raise dosage.
1 answer • 30 Dec 2012
... was a quiet child in general. The dr started him on Ritilin, it has been a week now, he has changed to a Hyperactive child... is this normal? I ...
2 answers • 8 Sep 2014